# SDR GTIA020517

- Difficulty date: May 18, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 2350 · Audio Integrating System
- Part: Headset
- Part number: 64300100
- Part serial: NKM4064
- Condition: Overheated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEN - FLT 970 - MIC ON CAPTAIN HEADSET OVERHEATED AND IS INOPERATIVE.  SMELLS BURNED AT SWIVEL ATTACHMENT.  REMOVED AND REPLACED MIC-HEAD SET.  OPS CHECKS NORMAL.  (M)
